The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Type

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 44.

Reisinger, Christoph and Wittum, Gabriel (2004) On multigrid for anisotropic equations and variational inequalities: pricing multi-dimensional European and American options. Computing and Visualization in Science, 7 (3-4). pp. 189-197. ISSN 1433-0369

Shaw, William T. (2004) Recovering holomorphic functions from their real or imaginary parts without the Cauchy-Riemann equations. SIAM Review, 46 (4). pp. 717-728.

Kozyreff, G. and Howell, P. D. (2004) The instability of a viscous sheet floating on an air cushion. Journal of Fluid Mechanics . (Submitted)

Moroz, I. M. (2004) The Malkus-Robbins dynamo with a nonlinear motor. International Journal of Bifurcation and Chaos, 14 (8). pp. 2885-2892.

Trefethen, L. N. and Chapman, S. J. (2004) Wave packet pseudomodes of twisted Toeplitz matrices. Communications in Pure and Applied Mathematics, 57 (9). pp. 1233-1264. ISSN 0010-3640

Howell, P. D. and Stone, H. A. (2004) On the absence of marginal pinching in thin free films. European Journal of Applied Mathematics . (Submitted)

White, G. S. and Howell, P. D. and Breward, C. J. W. and Young, R. J. S. (2004) A model for the screen printing of Newtonian fluids. Journal of Engineering Mathematics . (In Press)

Ball, J. M. (2004) Mathematical models of martensitic microstructure. Materials Science and Engineering A, 378 (1-2). pp. 61-69.

Allwright, D. J. and Kaouri, K. (2004) Circulation in inviscid gas flows with shocks. Applied Mathematics Letters, 17 (7). pp. 767-770.

Little, M. A. and Heesch, D. (2004) Chaotic root-finding for a small class of polynomials. Journal of Difference Equations and Applications, 10 (11). pp. 949-953. ISSN 1023-6198

O Murchadha, N. and Szabados, L. B. and Tod, K. P. (2004) A comment on Liu and Yau's positive quasi-local mass. Physical Review Letters, 92 (25). pp. 25900-1.

Heath-Brown, D. R. (2004) The average rank of elliptic curves. Duke Mathematical Journal, 122 . pp. 591-623.

Maini, P. K. and Schnell, S. and Jolliffe, S. (2004) Bulletin of Mathematical Biology - facts, figures and comparisons. Bulletin of Mathematical Biology, 66 (4). pp. 595-603.

Plaza, R. and Sánchez-Garduño, F. and Padilla, P. and Barrio, R. A. and Maini, P. K. (2004) The effect of growth and curvature on pattern formation. Journal of Dynamics and Differential Equations, 16 (4). pp. 1093-1121.

Browning, T. D. and Heath-Brown, D. R. (2004) Equal Sums of three powers. Inventiones Mathematicae, 157 . pp. 553-573. ISSN 0020-9910

Howell, P. D. and Siegel, M. (2004) The evolution of a slender non-axisymmetric drop in an extensional flow. Journal of Fluid Mechanics, 521 . pp. 155-180.

Moroz, Irene M. (2004) The extended Malkus-Robbins dynamo as a perturbed Lorenz system. Nonlinear Dynamics . (Submitted)

Siegel, Michael and Caflisch, Russell E. and Howison, Sam (2004) Global existence, singular solutions, and ill-posedness for the Muskat problem. Communications on Pure and Applied Mathematics, LVII . pp. 1-38. (In Press)

Flynn, E. V. (2004) The Hasse principle and the Brauer-Manin obstruction for curves. Manuscripta Mathematica, 115 . pp. 437-466. ISSN 0025-2611

Maini, P. K. (2004) The impact of Turing's work on pattern formation in biology. Mathematics Today, 40 (4). pp. 140-141.

Ockendon, J. R. and Fitt, A. D. and Kozyreff, G. K. (2004) Inertial levitation. Journal of Fluid Mechanics, 508 . pp. 165-174.

Korobeinikov, A. and Maini, P. K. (2004) A Lyapunov function and global properties for SIR and SEIR epidemiological models with nonlinear incidence. Mathematical Biosciences and Engineering, 1 (1). pp. 57-60.

McInerney, D. and Schnell, S. and Baker, Ruth E. and Maini, P. K. (2004) A mathematical formulation for the cell-cycle model in somitogenesis: analysis, parameter constraints and numerical solutions. Mathematical Medicine & Biology, 21 (2). pp. 85-113.

Roose, T. and Fowler, A. C. (2004) A mathematical model for water and nutrient uptake by plant root systems. J. Theor. Biol., 228 (2). pp. 173-184.

Alarcon, T. and Byrne, H. M. and Maini, P. K. (2004) A mathematical model of the effects of hypoxia on the cell-cycle of normal and cancer cells. Journal of theoretical Biology, 229 (3). pp. 395-411.

Roose, T. and Fowler, A. C. (2004) A model for water uptake by plant roots. J. Theor. Biol., 228 (2). pp. 155-171.

Cropp, Roger and Norbury, John and Gabric, Albert J. and Braddock, Roger D. (2004) Modeling dimethylsulphide production in the upper ocean. Global Biogeochemical Cycles, 18 (GB3005).

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2004) Oblique slamming, planing and skimming. Journal of Engineering Mathematics, 48 (3-4). pp. 321-337. ISSN 0022-0833

Heath-Brown, D. R. and Moroz, B. Z. (2004) On the representation of primes by cubic polynomials in two variables. Proceedings of the London Mathematical Society (3), 88 . pp. 289-312.

Monoyios, Michael (2004) Option pricing with transaction costs using a Markov chain approximation. Journal of Economic Dynamics and Control, 28 . pp. 889-913.

Monoyios, Michael (2004) Performance of utility based strategies for hedging basis risk. Quantitative Finance, 4 . pp. 245-255.

Miura, T. and Maini, P. K. (2004) Periodic pattern formation in reaction-diffusion systems -an introduction for numerical simulation. Anatomical Science International, 79 (3). pp. 112-123.

Bampfylde, C. J. and Brown, N. D. and Gavaghan, D. J. and Maini, P. K. (2004) The role of small-scale spatial interactions on the coexistence of rain forest species: using neighbourhood techniques and simulation models. Journal of Agricultural Science Camb, 142 (2). p. 245.

Joyce, Dominic (2004) Special Lagrangian submanifolds with isolated conical singularities. I. Regularity. Annals of Global Analysis and Geometry, 25 . pp. 201-251.

Joyce, Dominic (2004) Special Lagrangian submanifolds with isolated conical singularities. II. Moduli spaces. Annals of Global Analysis and Geometry, 25 . pp. 301-352.

Joyce, Dominic (2004) Special Lagrangian submanifolds with isolated conical singularities. III. Desingularization, the unobstructed case. Annals of Global Analysis and Geometry, 26 . pp. 1-58.

Miura, T. and Maini, P. K. (2004) Speed of pattern appearance in reaction-diffusion models: Implications in the pattern formation of limb bud mesenchyme cells. Bulletin of Mathematical Biology, 66 (4). pp. 627-649.

Breward, C. J. W. and Howell, P. D. (2004) Straining flow of a micellar surfactant solution. European Journal of Applied Mathematics, 15 . pp. 511-531.

Alarcon, T. and Byrne, H. M. and Maini, P. K. (2004) Towards whole-organ modelling of tumour growth. Progress in Biophysics and Molecular Biology, 85 (2-3). pp. 451-472.

Maini, P. K. and McElwain, S. and Leavesley, D. (2004) A travelling wave model to interpret a wound healing migration assay for human peritoneal mesothelial cells. Tissue Engineering, 10 (3/4). pp. 475-482.

Maini, P. K. and McElwain, S. and Leavesley, D. (2004) Travelling waves in a wound healing assay. Applied Maths Letters, 17 (5). pp. 575-580.

Ribba, B. and Alarcon, T. and Marron, K. and Maini, P. K. and Agur, Z. (2004) The use of hybrid cellular automaton models for improving cancer therapy, In Proceedings, Cellular Automata: 6th International Conference on Cellular Automata for Research and Industry, ACRI 2004, Amsterdam, The Netherlands, eds P.M.A. Sloot, B. Chopard, A.G. Hoekstra. Lecture Notes in Computer Science, 3305 . pp. 444-453.

Maini, P. K. (2004) Using mathematical models to help understand biological pattern formation. Comptes Rendus Biologies, 327 (3). pp. 225-234.

Orphanidou, C. and Moroz, I. M. and Roberts, S. J. (2004) Wavelet-based voice morphing. WSEAS Journal on Systems, 10 (3). pp. 3297-3302.

This list was generated on Sat Oct 25 15:15:02 2014 BST.